gastroenterologist-icon
About stomach bloat and chest burning
My mom got stomach bloat and chest burning she ate edly and udddina vada in the morning she takes psntodac tab since two days plz suggest me why it happened
46 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It’s gastritis issue
Next Steps
Consult online if symptoms persists
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.